Publicaciones en las que colabora con Ángel Andrés Tocino García (6)


  1. Local stochastic stability of SIRS models without Lyapunov functions

    Communications in Nonlinear Science and Numerical Simulation, Vol. 103


  1. New Itô-Taylor expansions

    Journal of Computational and Applied Mathematics, Vol. 158, Núm. 1, pp. 169-185

  2. Weak second order conditions for stochastic Runge-Kutta methods

    SIAM Journal on Scientific Computing, Vol. 24, Núm. 2, pp. 507-523


  1. An adapted symplectic integrator for Hamiltonian problems

    International Journal of Modern Physics C, Vol. 12, Núm. 2, pp. 225-234

  2. An infinite family of second order weak explicit Runge-Kutta methods

    Journal of Computational Methods in Sciences and Engineering, Vol. 1, Núm. 1, pp. 125-134